MathSciNet Relay Station
MathSciNet bibliographic data
MR2172857 (2008h:35139) 35K50 (35A20 35B65 35K55)
Duzaar, Frank; Mingione, Giuseppe Second order parabolic systems, optimal regularity, and singular sets of solutions. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005), no. 6, 705–751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement